MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM; VAPRO PLUS POCKET

HOLLISTER INCORPORATED VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM; VAPRO PLUS POCKET
Catalog Number 71144
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 12/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No customer product sample available for investigation.No lot number provided on which to conduct a dhr review.No adverse complaint trends for this type of complaint observed.The root cause of the reported event cannot be determined.Causation could not be established between the hollister urethral catheter and the reported urinary tract infection.
 
Event or Problem Description
It was reported that after the hollister vapro plus pocket hydrophilic intermittent catheter was inserted and removed from the urethra, there was self-limiting blood upon removal of the catheter.It was further reported that two days later an infection developed with lower abdominal pain and purulent discharge.It was reported that the end user did not seek medical attention for this event and this observation was self-reported by the end user.It was reported that he used antibiotics for this event that was prescribed for him previously for treatment of a future uti.

Brand Name
VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM
Common Device Name
VAPRO PLUS POCKET
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER LIETUVA UAB
oro parko str. 2, sergeicikai
karmelavos
kauno raj., ltu LT-54 462
LH   LT-54462
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60046
8479321271
MDR Report Key18562049
Report Number3016675012-2024-00001
Device Sequence Number8043475
Product Code GBM
UDI-Device Identifier00610075065332
UDI-Public00610075065332
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K193148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number71144
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale